# SDR CA961009005

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Condition: Roll Mismatch
- Location: #1 Sys
- Component: Honeywell
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

(CAN) ON START UP, CREW NOTED ADI ROLL MISMATCH ON #1 AHRS.  CIRCUIT BREAKERS RESET, BUT PROBLEM REOCCURRED AFTER 2 MINUTES. AIRCRAFT POWERED DOWN AND AHRS RESET. PROBLEM SEEMED FIXED. ON ROTATION PROBLEM OCCURRED AGAIN. #1 AHRS REPLACED.
